advertisement
Question
Posted by: tiki | 2009/03/03

major depression

Hi
I emailed you a while ago. I am on Lantolon anti-depressants, and this is making be very nauseous. I had a major depression episode and the doctor put me on these anti-depressents and because I could sleep put me on dormonoct sleeping tablets. I am like a zombie in the day. Is there anyway I can overcome this, without having to take tablets. I work in the day and try and go to gym daily. I am very anti-social at the moment. I need your help.
tiki

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Tiki
Ask your doctor to please change your antidepressant to something that won't make you so sleepy (like Aropax), and to change the Dormonoct to something like Zolpidem which is short acting
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement